Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Asymptotic behaviour of the div-curl problem in exterior domains

Title data

Neudert, Michael ; von Wahl, Wolf:
Asymptotic behaviour of the div-curl problem in exterior domains.
In: Advances in Differential Equations. Vol. 6 (2001) Issue 11 . - pp. 1347-1376.
ISSN 1079-9389

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 35B40 (35F15 78A30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 29 Mar 2021 13:14
Last Modified: 29 Mar 2021 13:14
URI: https://eref.uni-bayreuth.de/id/eprint/64488